# SDR SWIA202053087

- Difficulty date: September 1, 2020
- Submitted: October 7, 2020
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 38,719 hours, 34,561 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT SIDE FLOOR SILL FWD OF FS 310.00.  C-CHECK RO 10/4/2020.  REPAIRED CORROSION DAMAGE ON RT SIDE FLOOR SILL AT STATED LOCATION, REF CRJ-200 SRM.
